Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 24, NWS Birmingham, AL

February 6, 2008Fayette County, Pickens County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 6, 2008, 2:39 AM CST for Fayette County, Pickens County, Tuscaloosa County, Alabama. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2008, 2:39 AM CST (08:39 UTC)
Expired
Feb 6, 2008, 3:30 AM CST
In force
51 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Pickens County, AL, Tuscaloosa County, AL

The radar

The Columbus AFB radar (KGWX), 70 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 2:40 AM CSTTSTM WND DMG9 N Gordo, ALTREES DOWN ZION RD AND HIGWAY 159
Feb 6, 3:03 AM CSTTSTM WND DMG8 Nne Samantha, ALPOSSIBLE TORNADO...DAMAGE TO BUILDING AND TREES DOWN ON U.S. 43. NEAR THE TOWN OF NEW LEXINGTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 10:01 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 060839
TORBMX
ALC057-107-125-060930-
/O.NEW.KBMX.TO.W.0024.080206T0839Z-080206T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 AM CST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 330 AM CST

* AT 238 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GORDO...OR
  NEAR REFORM...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  LUBBUB AND 7 MILES NORTHWEST OF ECHOLA BY 245 AM CST...
  MOORES BRIDGE AND 7 MILES SOUTHEAST OF ASHCRAFT CORNER BY 250 AM
  CST...
  NEW LEXINGTON BY 305 AM CST...
  6 MILES NORTHWEST OF WINDHAM SPRINGS AND 7 MILES SOUTHEAST OF BERRY
  BY 310 AM CST...
  BOLEY SPRINGS BY 315 AM CST...
  WHITSON BY 320 AM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3361 8794 3372 8754 3370 8752 3370 8751
      3351 8730 3326 8795
TIME...MOT...LOC 0839Z 242DEG 41KT 3339 8795

$$

14
2 follow-up statements
000 
WWUS54 KBMX 060854
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
254 AM CST WED FEB 6 2008

ALC107-060904-
/O.CAN.KBMX.TO.W.0024.000000T0000Z-080206T0930Z/
PICKENS AL-
254 AM CST WED FEB 6 2008

...THE TORNADO WARNING FOR NORTHEASTERN PICKENS COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR ALABAMA.

LAT...LON 3366 8778 3372 8754 3370 8752 3368 8749
      3351 8730 3337 8782 3338 8784 3353 8783
      3353 8790 3360 8794
TIME...MOT...LOC 0854Z 235DEG 54KT 3351 8774

$$

ALC057-125-060930-
/O.CON.KBMX.TO.W.0024.000000T0000Z-080206T0930Z/
TUSCALOOSA AL-FAYETTE AL-
254 AM CST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CST FOR SOUTHERN
FAYETTE AND NORTHWESTERN TUSCALOOSA COUNTIES...

AT 250 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MOORES BRIDGE...OR
ABOUT 14 MILES NORTHEAST OF REFORM...MOVING NORTHEAST AT 60 MPH.

THE TORNADO WILL BE NEAR...
  NEW LEXINGTON BY 300 AM CST...
  BERRY...7 MILES SOUTHEAST OF BANKSTON AND 9 MILES NORTHWEST OF
  WINDHAM SPRINGS BY 305 AM CST...
  BOLEY SPRINGS AND 8 MILES NORTHWEST OF WHITSON BY 310 AM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR ALABAMA.

LAT...LON 3366 8778 3372 8754 3370 8752 3368 8749
      3351 8730 3337 8782 3338 8784 3353 8783
      3353 8790 3360 8794
TIME...MOT...LOC 0854Z 235DEG 54KT 3351 8774

$$

14
000 
WWUS54 KBMX 060914
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 AM CST WED FEB 6 2008

ALC125-060924-
/O.CAN.KBMX.TO.W.0024.000000T0000Z-080206T0930Z/
TUSCALOOSA AL-
314 AM CST WED FEB 6 2008

...THE TORNADO WARNING FOR NORTHWESTERN TUSCALOOSA COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR ALABAMA.

LAT...LON 3372 8754 3361 8741 3360 8748 3361 8749
      3362 8762 3360 8763 3358 8766 3353 8768
      3366 8777
TIME...MOT...LOC 0914Z 235DEG 54KT 3368 8744

$$

ALC057-060930-
/O.CON.KBMX.TO.W.0024.000000T0000Z-080206T0930Z/
FAYETTE AL-
314 AM CST WED FEB 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CST FOR
SOUTHEASTERN FAYETTE COUNTY...

AT 312 AM CST...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR BOLEY SPRINGS...OR ABOUT 16 MILES SOUTH OF CARBON HILL...MOVING
NORTHEAST AT 60 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR ALABAMA.

LAT...LON 3372 8754 3361 8741 3360 8748 3361 8749
      3362 8762 3360 8763 3358 8766 3353 8768
      3366 8777
TIME...MOT...LOC 0914Z 235DEG 54KT 3368 8744

$$

14

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 6, 12:11 AM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Feb 6, 12:11 AM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1211 AM CST WED FEB 6 2008

.UPDATE...AVIATION DISCUSSION HAS BEEN UPDATED.

&&

.SHORT TERM...TONIGHT AND TOMORROW.

WELL...IT IS LOOKING A BIT MORE APPARENT THAT THE FRONT/SQUALL LINE
MAY BE THE MAIN SHOW FOR CENTRAL ALABAMA.  SEVERAL BANDS OF SHOWERS
HAVE DEVELOPED ACROSS MS...AND NOW EVEN INTO NORTHWEST ALABAMA. BUT
THE ONLY BAND OF SHOWERS THAT HAS DEVELOPED INTO ANYTHING MORE THAN
SHOWERS WAS IMMEDIATELY AHEAD OF THE MAIN LINE OF STORMS.  HAVING
SAID THAT...THE SOUTHERN END OF THE LINE (SOUTHWEST MS INTO LA) IS
MORE OF A LINEARLY ALIGNED SERIES OF ROTATING CELLS.

SEVERAL KEY MESOSCALE PARAMETERS ON THE SPC WEB PAGE SUGGEST THAT
CONDITIONS ARE NOT AS CONDUCIVE FOR SIGNIFICANT SEVERE IN WESTERN
ALABAMA AS THEY PREVIOUSLY WERE. BUT I HAVE TO WONDER IF THE BAD
DEWPOINT OBSERVATION AT KGTR IS NEGATIVELY SKEWING SOME OF THAT
DATA.  CONDITIONS REALLY HAVENT COOLED DOWN MUCH SINCE THE SUN
WENT DOWN...AS TEMPS ARE STILL BETWEEN 70 AND 75 DEGREES FROM I-65
WEST TO THE MS RIVER (AND DEWPOINTS REMAIN IN THE 60S).

BASICALLY...THE THREAT OF SEVERE DEPENDS LARGELY ON THE CAP AND IF
THE UPPER LEVEL SYSTEM CAN HELP OVERCOME/ERODE THE CAP (THAT WAS
STILL QUITE EVIDENT ON THE 03Z JAN SOUNDING). WILL CONTINUE TO WATCH
AND BE CAUTIOUSLY OPTIMISTIC.

/61/

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY.

RAIN SHOULD BE EXITING EAST ALABAMA BY SUNSET WEDNESDAY AND WILL
KEEP A DRY FORECAST FOR WEDNESDAY EVENING. A FAIRLY FAST MOVING FLOW
PATTERN WILL PUSH SEVERAL SHORT WAVE TROFS ACROSS THE GULF COAST
STATES DURING THIS PERIOD. THE FIRST WAVE WILL COME THROUGH LATE
THURSDAY...BUT MOISTURE WILL BE VERY LIMITED AND NO RAIN EXPECTED.
SECOND TROF WILL MOVE ACROSS AREA FRIDAY NIGHT. THIS TROF IS A
LITTLE MORE VIGOROUS...AND THERE MAY BE JUST ENOUGH MOISTURE FOR A
FEW SHOWERS NORTHERN COUNTIES...AND ADDED 20 PERCENT POPS FRIDAY
NIGHT.

MODELS INDICATING A DEEPER TROF ACROSS THE EASTERN UNITED STATES
OVER THE WEEKEND WITH THE COLDER AIR REACHING FARTHER SOUTH.
ENSEMBLE MOS SHOWS A BIG SPREAD FOR HIGHS ON SUNDAY...AND DID
TREND TEMPERATURES DOWNWARD FROM CURRENT FORECAST...WHICH IS CLOSER
TO GFS MOS OUTPUT. SURFACE RIDGE WILL MOVE OFF INTO THE ATLANTIC
OCEAN BY FIRST OF NEXT WEEK...ALLOWING FOR A WARMER SOUTHERLY
FLOW TO DEVELOP ACROSS ALABAMA. CUT-OFF LOW OVER THE SOUTHWESTERN
STATES WILL BE NEXT WEATHER MAKER ACROSS THE GULF COAST
STATES...BUT SLOW MOVEMENT OF THIS SYSTEM WILL LIKELY KEEP BULK OF
RAIN TO THE WEST OF AREA ON TUESDAY.

58/ROSE

&&

.AVIATION...06Z TAF DISCUSSION.

MINOR CHANGES WERE DONE TO THE FORECAST...MAINLY JUST TO DO SOME
TIME ADJUSTING ON WHEN THE LINE OF STORMS WILL ARRIVE AT EACH TAF
SITE. IN ADDITION...INCREASED CEILINGS FROM IFR TO MVFR. BASED ON
CURRENT OBSERVATIONS IN MISSISSIPPI WERE THE LINE IS CURRENTLY
MOVING THROUGH...IT DOES NOT APPEAR THAT THE IFR CEILINGS WILL
HAPPEN. ONCE THE LINE MOVES OUT OF A TAF SITE...EXPECT CEILINGS TO
BRIEFLY RISE TO VFR BEFORE DROPPING BACK DOWN AGAIN TO MVFR.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY 6 PM TODAY THRU 12 NOON WEDNESDAY FOR
ALL COUNTIES.

&&
Hazardous weather outlook, Feb 6, 12:18 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 AM CST WED FEB 6 2008

ALZ011>015-017>050-070600-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1218 AM CST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REST OF TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO CENTRAL ALABAMA FROM
THE WEST DURING THE EARLY MORNING HOURS.  THE STORMS SHOULD GET AS
FAR EAST AS INTERSTATE 59 BY 4 OR 5 AM....AND ANNISTON...CLANTON...
AND DEMOPOLIS BY 6 AM.  THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT
LINE WINDS ALONG A SQUALL LINE OF THUNDERSTORMS.  HOWEVER...
ISOLATED TORNADOES ARE ALSO POSSIBLE IF STORMS ARE ABLE TO DEVELOP
AHEAD OF THE LINE.

SOUTHERLY WINDS OUT AHEAD OF THE COLD FRONT AND SQUALL LINE WILL
MAKE CONDITIONS QUITE BREEZY THROUGH THE EARLY MORNING HOURS.
WINDS WILL BE SUSTAINED AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING
WINDS AND ISOLATED TORNADOES...WILL REMAIN POSSIBLE ACROSS CENTRAL
ALABAMA THROUGH NOON ON WEDNESDAY...UNTIL THE COLD FRONT PUSHES
EASTWARD INTO GEORGIA.

WINDS WILL CONTINUE TO BE STRONG OUT AHEAD AND ALONG THE COLD FRONT
AND SQUALL LINE THROUGH NOON ON WEDNESDAY. SUSTAINED WINDS OF 15
TO 20 MPH WITH GUSTS UP TO 30 MPH WILL BE POSSIBLE. WINDS WILL BE
SHIFTING TO THE WEST AS THE FRONT CLEARS AN AREA AND WILL
DISSIPATE WEST TO EAST DURING THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL CONTINUE THROUGH NOON WEDNESDAY...DUE TO THE THREAT OF SEVERE
THUNDERSTORMS.

61

In the hours before

Local storm report, Feb 6, 2:07 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
207 AM CST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FUNNEL CLOUD     3 E SULLIGENT           33.89N 88.08W
02/06/2008                   LAMAR              AL   LAW ENFORCEMENT

            SIGHTED ON HWY 278 BETWEEN SULLIGENT AND BEAVERTON.

&&

SUNGER
Local storm report, Feb 6, 2:34 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 AM CST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND DMG     2 N BEAVERTON           33.96N 88.02W
02/06/2008                   LAMAR              AL   EMERGENCY MNGR

            POSSIBLE TORNADO...POWERLINES AND TREES DOWN ON COUNTY
            ROAD 49.

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 1:29 AM CSTTornado WarningBMXLamar31 min
Feb 6, 1:51 AM CSTSevere Thunderstorm WarningBMXPickens54 min
Feb 6, 1:54 AM CSTTornado WarningBMXPickens51 min
Feb 6, 1:59 AM CSTTornado WarningBMXFayette, Lamar, Marion46 min
Feb 6, 2:30 AM CSTTornado WarningBMXWinston27 min
Feb 6, 2:57 AM CSTSevere Thunderstorm WarningBMXLamar48 min
Feb 6, 3:11 AM CSTTornado WarningBMXFayette, Walker39 min
Feb 6, 3:20 AM CSTTornado WarningBMXFayette, Lamar, Pickens40 min
Feb 6, 3:21 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston39 min
Feb 6, 3:38 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter52 min
Feb 6, 3:48 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa30 min
Feb 6, 3:53 AM CSTSevere Thunderstorm WarningBMXFayette, Walker, Winston52 min
Feb 6, 4:05 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter40 min
Feb 6, 4:13 AM CSTTornado WarningBMXFayette, Walker47 min
Feb 6, 4:14 AM CSTTornado WarningBMXBlount31 min
Feb 6, 4:27 AM CSTTornado WarningBMXHale, Marengo33 min
Feb 6, 4:53 AM CSTTornado WarningBMXDallas, Hale, Marengo, Perry37 min
Feb 6, 5:22 AM CSTTornado WarningBMXAutauga, Chilton, Dallas, Perry38 min
Feb 6, 5:50 AM CSTTornado WarningBMXChilton, Coosa40 min
Feb 6, 5:51 AM CSTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa39 min
Feb 6, 6:24 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega21 min
Feb 6, 6:29 AM CSTTornado WarningBMXClay, Coosa, Talladega46 min
Feb 6, 7:05 AM CSTTornado WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega40 min
Feb 6, 7:08 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery37 min
Feb 6, 7:25 AM CSTSevere Thunderstorm WarningBMXMontgomery50 min
Feb 6, 7:38 AM CSTTornado WarningBMXCleburne22 min
Feb 6, 7:40 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more65 min
Feb 6, 8:09 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike36 min
Feb 6, 9:13 AM CSTSevere Thunderstorm WarningBMXRussell17 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.